I am super sensitive to antidepressants. Was recently put on 10mg of Trintellix. My doctor told me I cut cut pill in half and take just 5mg a day until find out how it works. This is still too strong, though I felt a very slight glimmer of hope. Night sweats are horrible. Vivid dreams I can handle but not night sweats. I am way past menopause. Just wondering if I could split the 5mg in half. Any help would be greatly appreciated.
Trintellix, need to split pill in half. 5mg is still too strong. Please help!?
Question posted by paradises2 on 9 July 2019
Last updated on 9 July 2019
Answering my one response. Just got put on this last Friday. I also take Ativan. .5 thru the day and 1 mg at night. I have been on more Depression meds that either quit working or side effects send me to ER. Horrible side effects I will not tolerate. And horrible night sweats is one of them. First 5mg dose was Sat morning along with Ativan. I had also had a pneumonia shot at Fri dr visit. By Sat even I just wanted to crawl into a shell and not come out. I pulled myself out of it 2 1/2 hours later. Next day I switched pill to 745pm. That's when I had the worst night sweats ever. Monday morning I was a wreck mood wise but still saw a tiny glimmer of hope. I'm isolated enough without having big side effects. Isolated because where I live in South Texas we are having a hotter than normal summer. I'm also 65. Hope this helps with your response and hopefully more to come
Hello. I am a 63 year old woman and began Trintellix this past May 20 starting out with 5mg for a week then to 10mg for a month before increasing to now 20mg. 5mg is a very low dose and you probably won’t feel anything positive on it. You didn’t say when you started Trintellix and how long you’ve been on 5mg. That would make a difference in all the replies you receive here. How can you tell if that dose is too strong? You’re bound to get side effects until your body gets used to it. I would think the longer you are on it, the side effects you are experiencing will go away. This is what my doctor told me today since I complained of stomach cramps due to the recent increase in my dose. He said to hang in there, take Tums or Tylenol for the pain and soon I will feel a lot better. I hope this is the med for both of us because, for me, it’s the seventh I’ve tried!!! Good luck and be patient. :)
- Trintellix uses and safety info
- Trintellix information for Healthcare Professionals (includes dosage details)
- Side effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.